# SDR SIMA20170511001

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 40,907 hours, 36,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S FLASHLIGHT DISCHARGED. FOUND STOWED SWITCHED ON.  REMOVED AND REPLACED THE FA FLASHLIGHT. OPS CHECKED GOOD.
